# SDR SWAA2022052510546

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EGRESS LIGHT INOP. 2022-231090. / [01] CONNECTED PROPERLY LAMP AT FWD ENTRY DOOR LIGHT IAW B737 AMM 33-51-01-960-802 STEP 3.A THRU 3.C (4) AND 3.C (5) (C) 2) AND 3.C (5) (D) (3) (C) (6) 1) AND (3) (C) (7) TEST IS OK.;[02] CORRECTED STEP 1. CONNECTED PROPERLY LAMP AT FWD ENTRY DOOR LIGHT IAW B737 AMM 33-51-01-960-802 STEP 3.A THRU 3.C (4) AND 3.C (5) (C) (2) (D) AND (3) (C) (6) (C) 1) AND 3.C (7) TEST IS OK.;[03] CONNECTED PROPERLY LAMP AT FWD ENTRY DOOR LIGHT IAW B737 AMM 33-51-01-960-802 STEP 3.A THRU 3.C (4) AND 3.C (5) (C) (2) (D) AND (3) (C) (6) (C) 1) AND 3.C (7) TEST IS OK.
